CSN Login
Members Online: 8

Painful Legs

Chris A
Posts: 3
Joined: Aug 2013

I stopped taking Aromasin and Aremidex because my legs hurt so bad I could hardly walk, stand up or sit down.  Its been a year since I stopped. My legs improved some but still hurt. The more I do the more I hurt.  when I decided to stop the Meds the Oncologist said my legs should get back to normal in 3 months.  As I said its been a year.  Has anyone else had the same experience ?  How long did it take for you to recover. I am getting concerned this could be forever. 

Ritzy's picture
Ritzy
Posts: 4384
Joined: Aug 2009

I haven't had this happen.  Did you take chemo?  Could this be a result of that?  I hope your legs get better. 

Sue

Chris A
Posts: 3
Joined: Aug 2013

i only had radiation after surgery but tried taking, Femara, Aremidex and aromasin. Each med wrecked my mobility and caused terrible leg pain and stiffnessthat he pain and stiffness got somewhat better after I quit the meds. It's been a year since I stopped and still have bad days

 

Sparky53
Posts: 6
Joined: Jul 2011

Hi Chris,

I sympathise with you. It's been 18 months for me and I still have a fair amount of pain, mostly in my feet. I'm still on Arimidex. It got better for a while but then came back. It's really annoying. My doctor hopes it will get better but says it can take a long time.

I do think that massage helps! My husband is good about offering massages, and I take him up on it.

Chris A
Posts: 3
Joined: Aug 2013

I have tried massage Therapy and Accupuncture for months, both helped some but weren't long lasting. 

 

 

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network